# SDR SWAA2025041409945

- Difficulty date: March 26, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 35,699 hours, 17,315 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LINER ASSIST HANDLE IS LOOSE<[01] RESECURED R2 DOOR LINER ASSIST HANDLE IAW AMM-52-41-31-400-802 PG 3 STEP F ITEM 2;[02] VERIFIED ITEM 1 C/W
